# SDR AALA991373

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: AAP3275
- Condition: Defective
- Location: Mlg
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ORD - FLT 86 - ON ARRIVAL AT GATE OPEN FLAMES WERE SEEN COMING FROM NR 2 AND NR 6 MAIN LANDING GEAR BRAKES.  FIRE WAS EXTINGUISHED BY GROUND PERSONNEL.  AIRCRAFT PASSENGER DEPLANED AT GATE WITHOUT INCIDENT.  REPLACED NR 2 AND NR 6 BRAKES AND TIRE/WHEEL ASSEMBLIES.  LANDING GEAR INSPECTED FOR DAMAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
